U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

i just got off nuvaring this month, had a regular period and have had cramping now for the past two weeks. is this normal?

2 doctor answers5 doctors weighed in
Dr. Edward Jacobs
Obstetrics and Gynecology 46 years experience
Maybe: If your pregnancy test is negative, you may wish to wait 1 cycle to see if your cramping resolves. If you had menstrual cramps before nuvaring, they will probably return off the drug. If your symptoms worsen or persist, please see your healthcare provider.
Dr. Stephen Scarantino
Obstetrics and Gynecology 26 years experience
Likely : It is not uncommon for a woman to experience different symptoms after coming off of a hormonal contraceptive, like nuvaring. Your body is now adjusting to the fact that the hormones it was used to from the NuvaRing are no longer around. You may for the first few cycles post-nuvaring have: irregular bleeding/spotting; cramping; breast tenderness; bloating. Typically, these symptoms resolve.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.